# SDR ASAA0440125

- Difficulty date: May 7, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Accessory Unit
- Part number: 655280773
- Part serial: DO2709
- Condition: Inoperative
- Location: Te Flaps
- Part time: 21,940 hours, 12,061 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANC - FOUND THE TAKEOFF WARNING HORN SOUNDED WHEN THROTTLES ADVANCED TO TAKEOFF POWER.  ABORTED TAKEOFF AT LESS THAN 50 KTS.  REPLACED FLAP/SLAT ACCY UNIT.  (M)
